Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Antidepressants and Sweating?--any input? krybrahaha78

Posted by celticmom on March 24, 2005, at 6:57:24

In reply to Antidepressants and Sweating?--any input?, posted by krybrahaha78 on March 23, 2005, at 1:18:58

My DH had the same problem on Paxil. Not so much now that he's on zoloft. I guess just like everything else it depends on the person and the pill.

Also, maybe your starting dose is just too high? My DS is on Luvox and we found for him that a little goes a long way. He's currently on 25 mg a day and that is controlling his severe anxiety and OCD. When we bumped it too high he went manic (and he's not bipolar). Is your dose split?

I don't know if this helps, but DH tried low carb dieting and found that cured his sweating problems on Paxil (until he broke down and ate a pizza... ;)).


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:celticmom thread:474401
URL: http://www.dr-bob.org/babble/20050322/msgs/474877.html